1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Can strong topical and nasal steroid medications cause dopamine deficiency or excess?

Discussion in 'Ask Jack' started by Matt Fowler, Jun 3, 2020.

  1. Matt Fowler

    Matt Fowler London, England

    Hi Jack, I have used topical steroids from birth up until the age of about 26 (Im 31 now) and have always displayed certain cognitive/personality traits such as lack of focus, short term memory problems, lack of social skills, never knowing what to say in conversations, low energy, fatigue, demotivation, low self esteem, anxiety. At the age of 26 I experienced a huge increase in these symptoms after a period of using strong nasal steroids and miss-using topical steroids (I put cream on my scalp and groin repeatedly for two weeks). As a result I started having symptoms in line with MDDS/vestibular (insomnia, dizziness, phantom movement, various visual abnormalities, anxiety, panic attacks, depression, tinnitus, sadness, jumbled thoughts - sometimes slowed right down, difficulty constructing thoughts and plans, feeling spaced out). I also suffered a compression fracture at T6 12 or so years ago. I am distraught.

    So, my question's are: can these types of medications cause dopamine deficiency or overload, and can nature heal me?

    And how can I go about contacting you regarding a consultation in Louisiana in the near future?

    Thank you
     
    Michael CULLEN likes this.
  2. Jack Kruse

    Jack Kruse Administrator

    yes, but context matters deeply on outcome
     
  3. Matt Fowler

    Matt Fowler London, England

    Thank you so much for your reply. Can you give a little bit more information? I tend to feel much happier and less symptomatic on warm sunny days and when away from nnEMF's which I think is a good sign. I have just seen my grandfather after 20 years apart. He has early stage dementia, and has been taking fluticasone propionate nose drops for many years - one of the same drugs that caused me to go down hill.
     

Share This Page